Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 850529, 20 pages.
Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property
We consider a control system described by a class of fractional semilinear evolution equations in a separable reflexive Banach space. The constraint on the control is a multivalued map with nonconvex values which is lower semicontinuous with respect to the state variable. Along with the original system we also consider the system in which the constraint on the control is the upper semicontinuous convex-valued regularization of the original constraint. We obtain the existence results for the control systems and the relaxation property between the solution sets of these systems.
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 850529, 20 pages.
First available in Project Euclid: 7 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Xiaoyou; Fu, Xi. Control Systems Described by a Class of Fractional Semilinear Evolution Equations and Their Relaxation Property. Abstr. Appl. Anal. 2012 (2012), Article ID 850529, 20 pages. doi:10.1155/2012/850529. https://projecteuclid.org/euclid.aaa/1399487812